# SDR SWAA104581

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 75,077 hours, 67,558 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WHEEL WELL AFT KEEL BEAM COVER CRACKED.  REMOVED AND REPLACED BEAM PER MM.
